# SDR SWAA2016062153090

- Difficulty date: May 25, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Fitting
- Part number: 6987879
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BORE SUPPORT FITTING CORRODED AT BS 685.  REPAIRED FITTING IAW SI AND EA.
